# SDR 2007UALA00378

- Difficulty date: February 9, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 54,383 hours, 30,154 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE OUTER SKIN SCRATCHED AT STA 288 S23L.  MAJOR REPAIR.  REMOVED DAMAGE, FABRICATED AND INSTALLED DOULBER, FILLER AND STRUCTURAL FILLER PER SRM 53-00-01 REPAIR 31 DETAIL XIX.
